# SDR 2005UALA00141

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: 146N38108200
- Condition: Corroded
- Location: Circumferential
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 LBL 18 CIRCUMFERENTIAL SPLICE IS CORRODED. DAMAGE CAUSED BY TYPICAL STA 1400 PIT CORROSION.  FABRICATED CIRCUMFRENTIAL SPLICE STRAP  AND REPLACED CORRODED STRAP.
